Main Article Content


Based on a simple relationship between two truncated moments and certain functions of the th order statistic, we characterize some extended classes of distributions recently proposed in the statistical literature, videlicet Beta-G, Gamma-G, Kumaraswamy-G and McDonald-G. Several properties of these extended classes and some special cases are discussed. We compare these classes in terms of goodness-of-fit criteria using some baseline distributions by means of two real data sets.  


Beta exponential Beta extended Weibull Characterization Gamma extended Weibull Generalized McDonald McDonald normal Kumaraswamy-inverse Weibull

Article Details

Author Biography

G G. Hamedani, Marquette University

MSCS, Professor
How to Cite
Hamedani, G. G., Cordeiro, G. M., Lima, M. C. S., & Nascimento, A. C. (2017). Some Extended Classes of Distributions: Characterizations and Properties. Pakistan Journal of Statistics and Operation Research, 13(4), 893-908.